# SDR QMLA2019121119097

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 3,480 hours, 9,548 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Odor
- Location: Demister
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED: ELECTRICAL/SMELL FROM HEATING/DEMISTER SYSTEM. 

UPON ARRIVAL AND BRIEFING FROM PILOT OF PROBLEM, HE COULD NOT EXACTLY DETERMINE THE TYPE OF SMELL. JUST ELECTRICAL CAME TO MIND, BUT THE SMELL WASN’T EXACTLY THAT. I HAD REMEMBERED SEEING A DISCREPANCY FOR DEMISTING DUCTS FROM THE HEAVY MAINTENANCE THAT WAS FINISHED UP LAST WEEK (LP 1639965). THE TECHNICIANS HAD REPLACED THE DEMISTING DUCT DUE TO "MOLDED". P/N REPLACED WAS 706A34402237. 

DETERMINED NEEDING TO PERFORM ENGINE RUN AND TURN ON HEATING SYSTEM TO DUPLICATE THE SYSTEM AND SMELL IT FOR MYSELF. ONCE HEATING SYSTEM BEGAN TO WARM UP, I COULD SMELL WHAT I DESCRIBE AS A PLASTIC/SEALANT SMELL AND NOTHING OF ELECTRICAL IN NATURE. BASICALLY THE SMELL DETERMINED TO BE THE DEMISTER DUCT WORK BEING NEW AND GOING THRU A HEAT CYCLE TO "BREAK IT IN".


REST OF THE FORM DOES NOT NEED TO BE ACCOMPLISHED AS THIS WAS NOT A PART FAILURE. JUST A FEATURE OF NEW PART SETTLING IN.
